MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, an 840 vent had a severe occlusion alarm.The ventilator was not in use on a patient at the time the event occurred.The covidien service engineer (se) verified the issue.The se inspected the device and replaced the analog interface (ai) printed circuit board (pcb).The unit passed all testing and operated within the manufactures specifications.
 
Additional Manufacturer Narrative
Evaluation: the analog interface (ai) printed circuit board (pcb) was returned to medtronic¿s product analysis laboratory.A visual inspection was performed and no anomalies were observed.An investigation was performed and the reported issue was not duplicated.No errors were recorded in the diagnostic logs during testing.No fault was found with the returned ai pcb.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6747489
Report Number8020893-2017-07134
Device Sequence Number2065131
Product Code CBK
UDI-Device Identifier10884521077034
UDI-Public10884521077034
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIEC-IT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2017
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date09/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1